Ask The Doctor > Questions & Answers > Consumed coricidin, Side effects?

Consumed coricidin, Side effects?

Patient: I’m 18 male I recently for 5 days consumed coricidin to get high. I’ve been off for 4 days and can’t orgasm during sex or masterbation. I purchased a natural testosterone booster today and had the first days cycle. I’m in urgent need of help

 

 

Symptoms: Can’t orgasm

 

 

Doctor: Hello,If you have consumed coricidin in high dosages for 5 continuous days then you are bound to several possible sid e effects like hypotension, anxiety, plapitation, constpation, headache, nasal dryness, erectile or ejaculatory dysfunction due to combined effect of acetaminophen and chlorpheniramine.These effects shall subside on their own once their metabolites are metabolized and excreted from your body completely . They have no effect on the testosterone concentration or levels, so your taking of orel testosterone tablets are futile and wont help you in any ways to regain functionality so soon .It is advisable that you keep your self well hydrated to avoid any side effects of hypotension and dryness and slowly over a week your symptoms shall improve.If they don’t then you may need to visit your physician for a blood test and medical examination .I hope i have answered your query in detail,wishing you good health,regards

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment